# SDR QR9R20210928001

- Difficulty date: September 28, 2021
- Submitted: September 28, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724279813
- Aircraft time: 1,526 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Box
- Part number: B771M2007101
- Part serial: 965
- Condition: Split
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON HOVER, ENG SPLIT AND ENG PA DIS CAUTION ON CAD RESULTING IN A MISSION ABORT. A T/F EVALUATION REVEALED SYSTEM 1 AND 2 ENG PA DIS DISPLAYED ON CAD WITH BOTH NUMBER 1 AND 2 TQ INDICATIONS IN YELLOW WHEN PICKING THE ACFT UP TO A HOVER. ENGINE SPLIT DISPLAYED INITIALLY AT A HOVER AS WELL WITH NUMBER 2 ENG GREATER THAN 10% N1 DIFFERENE OF ENG 1. TORQUE ADJUST BOX ASSEMBLY WAS REPLACED IAW AMM77-12-00,4-2; TEST FLIGHT SUCCESSFULLY COMPLETED.

*NOT FOUND IN AIRCRAFT INQUIRY
